# SDR DLM88992789

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960615
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 38430110
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLUCTUATIONS AND EVENTUAL SHUTDOWN.  RETURNED TO CVG FLT 971.  ENGINE SHUT DOWN ON ITS OWN AFTER 45 SECONDS OF FLUCTUATIONS FROM CLIMB POWER TO NEAR IDLE.  RAN ENGINE TO T/O AND POWER SETTINGS BELOW ALL CKS OK, NO FLUX.  PERFORMED ACCELERATION CHECK.  FAILED CHECK.  REMOVED FUEL CONTROL AND FUEL PUMP.  REINSTALLED FUEL PUMP.  INSTALLED FUEL CONTROL.  LEAK CK OF FUEL CONTROL AND PUMP GOOD.  RAN ENGINE PER PFHB, ALL PARAMETERS CK GOOD.
